# SDR CA971021006

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 85230480104
- Condition: Cracked
- Location: Bag Door Cable
- Part time: 18,246 hours
- Component: 85230310001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF BAGGAGE DOOR CABLE, FOUND THE PULLEY ATTACH BRACKET CRACKED.
